# SDR AWXA9500378

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR TRACK EMEREGNCY EXIT LIGHTS INOPERATIVE ROW 16 THROUGH ROW 21.  RECONNECTED LIGHT ASSEMBLY AT ROW 21, OPS CHECK GOOD.  (M)
